# SDR SWAA031790

- Difficulty date: August 9, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 19,626 hours, 12,223 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Part number: 114A111012
- Part serial: ASTA037
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND NR 4 L/E FLAP CRACKED AT OUTER WEB.  REMOVED AND REPLACED NR 4 L/E FLAP PER MM.
